# SDR GAIA01154OP

- Difficulty date: April 20, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

FLT 1804 - PHX-FWA - WHILE AT CRUISE AT 35,000 FEET, NR 2 ENGINE BEGAN VIBRATING AND MAKING NOISE AS NR 2 THROTTLE WAS RETURNED TO IDLE, AND THE EGT INCREASED.  THE CREW ACCOMPLISHED A PRECAUTIONARY ENGINE SHUT DOWN, DECLARED AN EMERGENCY, AND PROCEEDED TO LAND AT MCI.  THE AIRCRAFT LANDED AT MCI WITHOUT ANY FURTHER DIFFICULTIES.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO DFW.  THE NR 2 ENGINE WAS REMOVED AND REPLACED IAW KHA MCM AND OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
